MathSciNet Relay Station
MathSciNet bibliographic data
MR2800484 (2012h:20054) 20D60 (20F70)
Nikolov, N.; Pyber, L. Product decompositions of quasirandom groups and a Jordan type theorem. J. Eur. Math. Soc. (JEMS) 13 (2011), no. 4, 1063–1077.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement